Volume 15, issue 5 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Fiberwise homogeneous geodesic foliations of hyperbolic and Euclidean $3$–spaces

Haggai Nuchi

Algebraic & Geometric Topology 15 (2015) 3057–3068
Bibliography
1 J Beckers, J Patera, M Perroud, P Winternitz, Subgroups of the Euclidean group and symmetry breaking in nonrelativistic quantum mechanics, J. Math. Physics 18 (1977) 72
2 D Gromoll, K Grove, The low-dimensional metric foliations of Euclidean spheres, J. Differential Geom. 28 (1988) 143 MR950559
3 S Helgason, Differential geometry, Lie groups, and symmetric spaces, Graduate Studies in Mathematics 34, Amer. Math. Soc. (2001) MR1834454
4 H M Nuchi, The Hopf fibrations are characterized by being fiberwise homogeneous, PhD thesis, University of Pennsylvania (2014) MR3259943
5 H Nuchi, A surprising fibration of $S^3 \times S^3$ by great $3$–spheres, preprint (2014) arXiv:1407.4548
6 R Shaw, The subgroup structure of the homogeneous Lorentz group, Quart. J. Math. Oxford Ser. 21 (1970) 101 MR0259025
7 W P Thurston, Three-dimensional geometry and topology, Vol. 1 (editor S Levy), Princeton Mathematical Series 35, Princeton Univ. Press (1997) MR1435975
8 B Wilking, Index parity of closed geodesics and rigidity of Hopf fibrations, Invent. Math. 144 (2001) 281 MR1826371